| Catalog Number |
PR-41541-BAS |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) complete udi is not available as the correct lot# was not provided by the customer.
Event or Problem Description
It was reported that: " midline catheter insertion is performed without complications, a single puncture, and after 1 hour a leak occurs through the proximal lumen (white).Irrigation is performed with a 10 ml prefilled syringe on several occasions and a leak is observed when irrigating the catheter.There was no reported patient harm or consequence.".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Section d.1.-brand name corrected to arrow agba pi midline 1l: 4.5fr x 15cm.Section d.4.-catalog # corrected to pr-41541-bas.Section d.4.-unique identifier (udi)# corrected to (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: material # corrected to pr-41541-bas since initial submitted.